[Ask a Girl] HELP!

Discussion in 'Ask a Guy/Girl' started by pbs, Dec 3, 2011.

  1. pbs

    pbs
    Gold Member

    Joined:
    Jun 1, 2011
    Messages:
    881
    Likes Received:
    441
    Gender:
    Male
    Location:
    Northeast
    I am in a world of hurt. My wife has begun taking some anti-anxiety pills, that aren't supposed to affect sex drive (a whole different class of drug). She says they are helping with some issues she has and wants to take them, but they do actually prohibit her from going over the top to have an orgasm. She still enjoys being peaked, and I can get her right to the brink, but at the exact time when she would surrender to the grip of an orgasm, she loses focus and pulls away. I can get her right back to the brink, but the same thing happens each time, again and again. Her orgasms are the most important things that happen in my life, and it looks like I'm going to have to live without them for a while. I think I'll survive if she'll continue to let me peak her, but I wonder how she'll feel if she can't cum for a long time - bored, frustrated - I don't know. One thing she's always said is that I can do anything as long as I want, teasing, peaking, etc., as long as I eventually let her cum. Now it appears that I can't.

    Have any other women here experienced this?
     
    #1 pbs, Dec 3, 2011
    Last edited: Dec 3, 2011
  2. Mittimer

    Gold Member

    Joined:
    May 3, 2010
    Messages:
    7,517
    Likes Received:
    4,449
    Gender:
    Female
    Location:
    Fl
    I went through this same thing when I started taking various psychological drugs. It was an issue in the beginning but after a couple months of my body getting used to it, it became easier.

    The issue with psych meds is that they will throw your body off a good bit before it levels out.

    Just give it a while, it should become easier.
     
  3. pbs

    pbs
    Gold Member

    Joined:
    Jun 1, 2011
    Messages:
    881
    Likes Received:
    441
    Gender:
    Male
    Location:
    Northeast
    Thanks, here's hoping : )
     
    #3 pbs, Dec 3, 2011
    Last edited: Dec 3, 2011
  4. Mittimer

    Gold Member

    Joined:
    May 3, 2010
    Messages:
    7,517
    Likes Received:
    4,449
    Gender:
    Female
    Location:
    Fl
    I just add that my personal issues weren't just being able to not orgasm, but to entirely disassociate myself with sex. If I was "in the mood" I quickly became numb and lost concentration and no matter how long I went, or how much I touched myself, I could not for the life of me orgasm.

    I thought about stopping my medications because of this, I thought about changing medications, but after talking to my doctor and being informed that I needed to give my body time, it became clear that it wasn't going to last forever.
     
  5. Ashlee41293

    Ashlee41293 New Member

    Joined:
    Nov 15, 2011
    Messages:
    31
    Likes Received:
    1
    Gender:
    Female
    Location:
    USA
    I took what they call a "mild anti-depressant", (it's also used to quit smoking). I had problems similar but I think it was more from what was going on with me emotionally in the first place not the drug, if that makes sense. When I felt better, I got a super high sex drive while still taking the medication, with great intense orgasms. Also, if I would consciously make myself think or remember sex, I would get more in the mood.
     
  6. 1hotmamma420

    Gold Member

    Joined:
    Sep 29, 2011
    Messages:
    334
    Likes Received:
    584
    Gender:
    Female
    Location:
    PA
    When starting a new med, I too needed to let my body adjust to it. I would overthink the problem which seemed to hold me back more. After a few weeks of my body getting used to the meds, I was able to reach orgasm much faster than before. Give it time, she and you should be fine.
     
  7. Priapus

    Priapus New Member

    Joined:
    Nov 22, 2011
    Messages:
    123
    Likes Received:
    0
    Gender:
    Male
    Location:
    Canada
    I also had some issues while on some meds for similar issues.
    Sex drive was gone, I never felt arrowsed or thought about sex any more.
    Physically I could still "get the job done" for my wifes sake, but the interest was gone for me.
    I am no longer on them because I was actually misdiagnosed so now we are back on track and sex is better than ever.

    Its a tuff situation, both for her and yourself but remember that its not yours or her fault, remind her of that.
    These types of health issues are hard to deal with for the person and those around them.
    My advice is to be patient, talk openly about it, and do your best to continue to satisfy her.

    Also if she does not feel like her current doc is helping then by all means get second opinions.
     
    #7 Priapus, Dec 3, 2011
    Last edited: Dec 3, 2011
  8. Meow181

    Meow181 Active Member

    Joined:
    Nov 11, 2011
    Messages:
    379
    Likes Received:
    93
    Gender:
    Female
    Location:
    Australia
    I've been on anti-depressants for 11 yrs. Yup sex drive n ability to cum went out the window. Once meds was established 3 months it came back but not as before. I spoke with my dr who put me on another type n I'm the reverse. I'm a sex machine now can't get enough, I multi wet cum MOTH knocks me back twice a day lol. When the ability wasn't there we focused on foreplay resulting in a Bj 4 MOTH. Maybe make the goal not to orgasim n enjoy each other n see wot happens. I'm positive once her meds stabilizes shell b back to normal in no time. Hang in there sweetheart ;)
     
  9. pbs

    pbs
    Gold Member

    Joined:
    Jun 1, 2011
    Messages:
    881
    Likes Received:
    441
    Gender:
    Male
    Location:
    Northeast
    OK, this is the second play date in a row that I haven't been able to get her over the top due to the drugs she's taking, but her ability to be aroused seems to be unaffected. She almost makes it, but loses focus as before, but instead of fighting that diversion, I let her settle down a little, and then bring her up again, but only as high as she can go without hitting the "barrier." I was able to keep her at or near the brink of orgasm for almost 3 hours, and she said it was the best sex she's ever had. She said that she came, but I didn't sense a climax. I wonder if this is a different kind of O she's had, by being so close for so long???????? She sure acted as though she was enjoying herself.

    I really enjoyed keeping her so highly aroused for so long, but missed the exhilaration I feel when she climaxes.
     
  10. Meow181

    Meow181 Active Member

    Joined:
    Nov 11, 2011
    Messages:
    379
    Likes Received:
    93
    Gender:
    Female
    Location:
    Australia
    Well done PBS for being such a passionate n considerate lover. ;) if she enjoyed it who cares if she came or not. I have different types of O's so she probabely did cum n u didn't pick it MOTH doesn't always pic I've cum
     
  11. pbs

    pbs
    Gold Member

    Joined:
    Jun 1, 2011
    Messages:
    881
    Likes Received:
    441
    Gender:
    Male
    Location:
    Northeast
    Meow, you're probably right, but I really love to feel that final build up and release when she climaxes (I know I'm selfish). I'm thinking that maybe I've gotten too used to the ways of the past, and need to be more alert now for more subtle signals. Of one thing I'm sure, if I ever sense that she can get past that "drug barrier," I'm taking her over, and it will be huge. Long ago, she took the drug Lexapro, and only had one climax the whole time she took it, but it was and still is, the strongest orgasm she's ever had. Maybe there's a bigger one waiting for her :D
     
    #11 pbs, Dec 7, 2011
    Last edited: Dec 7, 2011
  12. MILF_Rider

    MILF_Rider Member

    Joined:
    Apr 27, 2011
    Messages:
    396
    Likes Received:
    2
    Gender:
    Male
    Location:
    Michigan
    Hey there chief, my wife takes anti-anxiety meds, and she's changed which one she's taking and changed the dosage. In my experience, it messess up her libido for a month or 2 then it normalizes. It feels like a lot longer while it's happenning. Just be patient and wait it out, anything else can risk messing up the relationship.